)-tensor bundle of a Riemannian metric. Int. J. Geom Meth. Modern Phys. 10 (4) (2013) 18p.
 A. A. Salimov, A. Gezer: On the geometry of the (1, 1)-tensor bundle with Sasaki type metric. Chinese Ann. Math. Ser. B 32 (3) (2011) 1–18.
 J. Zhang, F. Li: Symplectic and Kähler structures on statistical manifolds induced from divergence functions. In: Conference paper in Geometric Science of Information . Springer (2013) 595–603.
.A Salimov, A. Gezer: On the geometry of the (1, 1)-tensor bundle with Sasaki type metric. Chinese Annals of Mathematics 32 (3) (2011) 369–386.
 A.A. Salimov, A. Gezer, K. Akbulut: Geodesics of Sasakian metrics on tensor bundles. Mediterr. J. Math 6 (2) (2009) 135–147.
 A.A. Salimov, S. Kazimova: Geodesics of the Cheeger-Gromoll Metric. Turk. J. Math. 33 (2009) 99–105.
 S. Sasaki: On the differential geometry of tangent bundles of Riemannian manifolds II. Tohoku Math. J. 14 (1962) 146–155.
 M. Sekizawa: Curvatures of Tangent
.Wang, Necessary and sufficient conditions for expansions of Gabor type, Analysis in Theory and Applications, vol. 22, pp. 155-171, 2006.
 X.L. Shi and F. Chen, Necessary conditions for Gabor frames, Science in China : Series A. vol. 50, no. 2, pp. 276-284, 2007.
 D. Li, G. Wu and X. Zhang, Two sufficient conditions in frequency domain for Gabor frames, Applied Mathematics Letters, vol. 24, pp. 506-511, 2011.
 K. Gröchenig, Foundation of Time-Frequency Analysis, Birkhäuser, Boston, 2001.
the Nevanlinna characteristics of some meromorphic functions
”Theory of functions, functional analysis and their applications”
Izd-vo Khar’kovsk, Un-ta
B. Yi and Y. H. Li, The uniqueness of meromorphic functions that share two sets with CM , Acta Math. Sinica Chinese Ser., 55(2) (2012), 363-368.
Li Y. H.
The uniqueness of meromorphic functions that share two sets with CM
Acta Math. Sinica Chinese Ser.
H. X. Yi, Uniqueness of meromorphic functions and a question of
 T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex
Var. Theory Appl., 49(2004), 1063-1078.
 A. Banerjee, Uniqueness of meromorphic functions sharing two sets with finite weight, Portu-
gal. Math. (N.S.) 65(2008), 81-93.
 W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function
of finite order, Rev. Mat. Iberoam, 11(1995), 355-373.
 H. H. Chen and M. L. Fang, On the value distribution of fnf0, Sci. China Ser. A 38(1995),
 M. L. Fang and H. L
*Supported by Natural Science Foundation of Guangdong province (No:7004569) and Natural Science Foundation of Hunan province, P.R.China(No:06JJ50008)
 R.P. Agarwal, Boundary value problems for higher order differential equations , World Scientific, Singapore, 1986.
 C. Avramescu, C. Vladimirescu, Existence of Homoclinic solutions to a nonlinear second order ODE, Dynamics of continuous, discrete and impulsive systems , Ser. A, Math Anal. 15 (2008), 481-491.
 C. Avramescu, C. Vladimirescu, Existence of solutions to
 A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598.
 S. S. Bhoosnurmath and S. R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., 2(2013), 124-136.
 M. R. Chen and Z. X. Chen, Properties of difference polynomials of entire functions with Finite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374.
 Y. M. Chiang and S. J. Feng, On the Nevanlinna
-Rassias Equations with
Nonsmooth Degenerate Line in Mixed Domains, Science in China, Series A: Mathematics,
 G. C.Wen, The Tricomi and Frankl Problems for Generalized Chaplygin Equations in Multiply
Connected Domains, Acta Math. Sin., 24(11), 1759-1774.
 G. C. Wen, Oblique Derivative Problems for Generalized Rassias Equations of Mixed Type
with Several Characteristic Boundaries, Electr. J. Diff. Equations, 2009(65)(2009), 1-16.
 G. C. Wen, Elliptic, Hyperbolic and Mixed Complex Equations with Parabolic Degeneracy [
Including Tricomi-Bers and
Feng Qi, Xiao-Ting Shi, Mansour Mahmoud and Fang-Fang Liu
ratio of gamma functions, J. Appl. Anal. Comput. 5 (2015), no. 4, 626-634; Available online at http://dx.doi.org/10.11948/2015049.
 F. Qi, Q.-M. Luo, and B.-N. Guo, Complete monotonicity of a function involving the divided difference of digamma functions, Sci. China Math. 56 (2013), no. 11, 2315-2325; Available online at http://dx.doi.org/10.1007/s11425-012-4562-0.
 F. Qi, M. Mahmoud, X.-T. Shi, and F.-F. Liu, Some properties of the Catalan-Qi function related to the Catalan numbers, SpringerPlus (2016), 5:1126, 20 pages